# SDR J7SA20190513001

- Difficulty date: May 13, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N405FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010009
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock Bracket
- Condition: Broken
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INITIAL WALK-AROUND INSPECTION FOUND FORWARD NOSE GEAR DOOR ON THE LEFT SIDE HANGING OPEN. UPON CLOSER INSPECTION, FOUND UPLOCK BRACKET BROKEN. REPLACED UPLOCK BRACKET IAW SRM 51-43-01. REMOVED UPLOCK MECHANISM FROM OLD BRACKET AND INSTALLED ON NEW BRACKET IAW AMM 32-22-06.
